# SDR AALA202109207363

- Difficulty date: September 10, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN L1 WINDOW FRAME AT STA 217 AND WL 258. ACCOMPLISHED PERMANENT REINFORCING DOUBLER/TRIPLER REPAIR IAW WORKCARD 5319J023-007.
